# SDR DLL10952902

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Strap
- Condition: Disbonded
- Location: Fs 1555/1575
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL-SAFE STRAP DISBONDED AT FS 1555 STR 36 TO 37 AND AT FS 1575 BTWEEN STR 40 TO 41, FOUND AT HMV.  REPAIRED PER SRM 53-31-00 PG 830.
